Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Over intake of sedatives due to depression - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   my friend called me and she locked herself in her room and took 60 300 mg neurontins, 2 200mg seroquel, and 8 .5 mg klonopin, is she going to die if she doesnt get medical attention soon?
Doctor :   Hi
User :   hi
Doctor :   These medications can cause excessive drowsiness which can affect both the brain and the respiration
Doctor :   So I would suggest you to take her to the ER as soon as possible.
Doctor :   She would need a gastric lavage.
User :   i have no way to and her parents r out of town and i dont know her she going to die?
User :   im freaking out right now
Doctor :   These medications can cause adverse effects.
Doctor :   Hence it is better that you take her to the ER.
User :   but i cant
Doctor :   When did she consume these medications?
User :   about 10 minutes ago
Doctor :   You can try inducing vomiting that is the only thing you can do now.
Doctor :   But she would need medical help, which would be possible only at a hospital.
User :   im not with her and she turned her phone off
User :   oh my god shes gonna dies
User :   die
Doctor :   You would have to take a decision with a calm mind.
User :   which would be?
Doctor :   If some one is with her, ask them to induce vomiting, atleast by rubbing the back of the tongue.
Doctor :   Then you would have to convince her to get to the ER>
User :   shes alone
Doctor :   How did you know that she has taken those medications?
User :   she called me and told me because her boyfried left her, she said she did this before and actually died, but they gave her a shot in her heart and she came back
User :   now i have no way of getting to her or gettig anyone to her
Doctor :   You would have to find a way of contacting her and would have to take her to the ER>
Doctor :   You can use the help of her neighbour if you have to.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor